# SDR F3LA2023022400024

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N334FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08306
- Aircraft time: 15,071 hours, 6,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D30665709
- Part serial: M13934
- Condition: Failed
- Location: Zone 100
- Part time: 20,103 hours, 8,465 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY, LP257416 ITEM 1 & NR 127475: FAILED EPSU TEST (10WL) (L1 DOOR).
CORRECTIVE ACTION:  REPLACED L1 DOOR SLIDE/RAFT ASSY. REF AMM 25-62-44-400-007-A. SEE NR 127475. OPS CHECKED GOOD. T/W S/N F9TAB2940C CAL DUE 7-2023. //END//
